# SDR DALA2021110206754

- Difficulty date: October 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 6,109 hours, 2,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A220-100 / FUSELAGE / NOSE FWD FUSELAGE / BL5.76R FWD OF FR10 / DENT. REPAIR APPROVAL IS LIMITED TO 30,000FC/52,500FH, (WHICHEVER OCCURS FIRST) FROM SECTION I REPAIR. ADDITIONAL ENGINEERING AUTHORIZATION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: THIRD STAGE APPROVAL IS REQUIRED PRIOR TO INSPECTION THRESHOLD IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. MONITOR,A220-100 / FUSELAGE / NOSE FWD FUSELAGE REFERENCE 14-588339. (LP# 1999214)
